# SDR CALA2022090702289

- Difficulty date: September 7, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N71411
- Make and model: Boeing 737
- Aircraft serial: 30128
- Aircraft time: 56,444 hours, 22,968 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: None
- Part number: NA
- Condition: None
- Location: Sta 92.70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB LOWER SKIN AT STA 92.70   REQUIRES LOWER SKIN CUTOUT FOR ACCESS  TO REPAIR THE #3 RIB STIFFENER. ER. REPEATINSPECTIONS EVERY 9,000 FLIGHT CYCLES THERE AFTER SEE PLISHED ON MAIN TASK (REFERENCE SUB TASK ST-001: PERFORMED 737 N 1-2R.REFERENCE SUB TASK ST-001: PERFORMED 737 NDT PART 6,51-00-0 0-01-2R-11 REPAIR 11. OK TO TREAT AND PRIME DOUBLER. VERIFED: DR DOUBLER. INSPECTED DOUBLER OK TO INSTALL. AREA ARE CLEAN OF ANY TO READ "INSPECTION THRESHOLD 56,000 FLIGHT CYCLES FOR A DETAIL ER. REPEATINSPECTIONS EVERY 9,000 FLIGHT CYCLES THERE AFTER SEE HODS." REF SRM 55-10-01-2R-11. SRM 55-10-01-2R-11 REPAIR 11 PAGE 7 TABLE 204 FOR INSPECTION MET DT PART 6,51-00-00 PROC 23. NO DEFECTS NOTED. OK TO CONTINUE REP 0 PROC 23. NO DEFECTS NOTED. OK TO CONTINUE REPAIR. MATERIAL ID ILLED DOUBLER TO FULLSIZE , COUNTERSUNK DOUBLER AND CHAMFERED D FOD. INSTALLED DOUBLER, EDGE SEALED AND APPLIED CORBAN IAW B737 VISUAL INSPECTION AND EXTERNAL (LFEC) INSPECTION OF REPAIR DOUBL SRM 55-10-01-2R-11 REPAIR 11 PAGE 7 TABLE 204 FOR INSPECTION MET HODS." REF SRM 55-10-01-2R-11. SEE NON-ROUTINE 000841447 FOR ALL AIR.). DIP REQUIRED FOR REPAIR IAW B737-900 SRM 55-10-01-2R-11 TO BE 2024-T3 00.090 PO# 1828641 FOR -1 DOUBLER IAW B737-900 SRM OUBLER IAW B737 SRM 55-10-01-2R-11 REPAIR 11. OK TO TREAT AND PR -900 SRM 55-10-01-2R-11 REPAIR 11. OK TO TOP COAT. WORK REPAIR 11. 55-10-01-2R IME DOUBLER CUT OUT SKIN ACCESS HOLES ONE ON EACH SIDE OF THE #3 RIB STIFFEN NER AT L/H STAB STA. 92.70. INSTA
